# SDR SWIA201334657

- Difficulty date: August 22, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 31,919 hours, 45,062 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER CLIP CRACKED 2ND FROM FWD AT RIB 20.  C-CHECK REPLACED UPPER WING CLIP AT RT WING 2ND FROM FWD AT RIB 20, IAW SRM.
